Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 162, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 15, 2022, 4:12 PM CDT for Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2022, 4:12 PM CDT (21:12 UTC)
- Expired
- May 15, 2022, 5:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 108 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 4:15 PM CDT | HAIL 1 | 2 Wsw Ferry Pass, FL | PUBLIC PHOTOS OF QUARTER SIZE HAIL AROUND 4:15 PM CDT. |
| May 15, 4:40 PM CDT | MARINE TSTM WIND 40 | 2 N Ferry Pass, FL | UNIVERSITY OF WEST FLORIDA WEATHER STATION MEASURES WIND GUST TO 35KTS/40MPH. |
| May 15, 4:46 PM CDT | MARINE TSTM WIND 40 | 1 Nne Pensacola Interna, FL | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 1 NNE PENSACOLA INTERNATIONAL. ASOS STATION KPNS PENSACOLA RECORDED A MARINE THUNDERSTORM WIND GUST OF 40 MPH (35 KNOTS). |
| May 15, 4:46 PM CDT | NON-TSTM WND GST 40 | 1 Nne Pensacola Interna, FL | ASOS STATION KPNS PENSACOLA RECORDED A MARINE THUNDERSTORM WIND GUST OF 40 MPH (35 KNOTS). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1842 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
588
WUUS54 KMOB 152112
SVRMOB
ALC003-FLC033-113-152200-
/O.NEW.KMOB.SV.W.0162.220515T2112Z-220515T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
412 PM CDT Sun May 15 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Baldwin County in southwestern Alabama...
Central Santa Rosa County in northwestern Florida...
Southeastern Escambia County in northwestern Florida...
* Until 500 PM CDT.
* At 411 PM CDT, a cluster of severe thunderstorms was located 5
miles south of Bagdad, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Goulding, Bagdad, Lillian,
Myrtle Grove, Oriole Beach, Navarre, Pensacola Beach, Point Baker,
Navarre Beach and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3067 8751 3078 8696 3065 8679 3050 8680
3034 8680 3027 8747
TIME...MOT...LOC 2111Z 050DEG 17KT 3052 8702
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL3 follow-up statements
270
WWUS54 KMOB 152120
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
420 PM CDT Sun May 15 2022
ALC003-FLC033-113-152200-
/O.CON.KMOB.SV.W.0162.000000T0000Z-220515T2200Z/
Baldwin AL-Santa Rosa FL-Escambia FL-
420 PM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN BALDWIN...CENTRAL SANTA ROSA AND SOUTHEASTERN
ESCAMBIA COUNTIES...
At 420 PM CDT, a severe thunderstorm was located 7 miles south of
Bagdad, moving southwest at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Goulding, Bagdad, Lillian,
Myrtle Grove, Oriole Beach, Navarre, Pensacola Beach, Point Baker,
Navarre Beach and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3067 8751 3078 8696 3065 8679 3050 8680
3034 8680 3027 8747
TIME...MOT...LOC 2120Z 050DEG 17KT 3049 8706
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL739
WWUS54 KMOB 152143
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
443 PM CDT Sun May 15 2022
ALC003-FLC033-113-152200-
/O.CON.KMOB.SV.W.0162.000000T0000Z-220515T2200Z/
Baldwin AL-Santa Rosa FL-Escambia FL-
443 PM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN BALDWIN...CENTRAL SANTA ROSA AND SOUTHEASTERN
ESCAMBIA COUNTIES...
At 442 PM CDT, a cluster of severe thunderstorms was located 6 miles
southeast of Pea Ridge, or 6 miles southwest of Bagdad, moving
southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Goulding, Bagdad, Lillian,
Myrtle Grove, Oriole Beach, Navarre, Pensacola Beach, Point Baker,
Navarre Beach and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3067 8751 3078 8696 3065 8679 3050 8680
3034 8680 3027 8747
TIME...MOT...LOC 2142Z 047DEG 11KT 3052 8707
TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL819
WWUS54 KMOB 152159
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
459 PM CDT Sun May 15 2022
ALC003-FLC033-113-152209-
/O.EXP.KMOB.SV.W.0162.000000T0000Z-220515T2200Z/
Baldwin AL-Santa Rosa FL-Escambia FL-
459 PM CDT Sun May 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN...CENTRAL
SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES WILL EXPIRE AT 500 PM
CDT...
The storms which prompted the warning have weakened to below severe
limits. Therefore, the warning will be allowed to expire at 5 PM CDT.
LAT...LON 3067 8751 3078 8696 3065 8679 3050 8680
3034 8680 3027 8747
TIME...MOT...LOC 2159Z 050DEG 17KT 3047 8714
$$
CGALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:55 PM CDT, 17 minutes earlier.
Area forecast discussion, May 15, 3:55 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Mobile AL 355 PM CDT Sun May 15 2022 .NEAR TERM UPDATE /Now Through Monday/...Mid to upper level troughing persists across the region today before shifting slightly east going into Monday. Once again we will see afternoon and evening showers and thunderstorms popping off along the seabreeze boundary as it moves inland this afternoon and evening, likely lingering into the late evening hours. Shear remains modest in the 20 to 25kt range, perhaps locally enhanced to nearer 30kts in association with the seabreeze boundary. CAPE will be in the 2,000 to 2,500j/kg range with DCAPE values of 800 to 1,100j/kg. Any showers and storms that develop today once again will have the chance to become strong to severe sporting large hail and damaging wind gusts in any of the more robust convection. This is particularly true in any cases where storm mergers are involved. Temperatures are topping out in the upper 80's to lower 90's today with temperatures falling into the middle to upper 60's tonight. Heading into Monday our trough shifts east some and transient shortwave ridging moves overhead in the mid to upper levels. This should help induce some subsidence over the area and help keep convective coverage more limited across the area during the afternoon hours. Once again though can't rule out an isolated shower or thunderstorm owing to daytime heating or the seabreeze boundary. High temperatures will likely reach the lower 90's for most locations. As has been the case the past couple days, monitoring how convection evolves upstream across MO/AR this afternoon for a complex of thunderstorms that develops and moves quickly southeast. This should begin to fizzle out as it moves across northern MS into AL after sunset given loss of daytime heating and subsequently SBCAPE. Will continue to watch as forecast guidance often has a difficult time in these regimes diagnosing the evolution of these convective complexes even with a 12 to 24 hour lead time. A low risk of rip currents remains in place through Monday. MM/25 && .SHORT TERM /Monday night Through Wednesday night/...Monday night and Tuesday, an upper trough over the Southeast gets sheared as it shifts east as an upper level shortwave trough over the Great Lakes moves off and an upper ridge along the lee side of the Rockies pushes east over the Plains. A weak surface cold front moves south across the Southeast states through Tuesday night. On Monday evening lingering convection should end by midnight, with a few showers or storms persisting over the adjacent Gulf waters overnight. On Tuesday, with the front moving through and with PWAT's still generally around 1.0-1.2 inches, will probably see some isolated to scattered convection over portions of the forecast area, but the upper ridge building in from the west may help to limit this somewhat. The front drops just offshore by late Tuesday night and remains to our south through Wednesday night, with ridging surface and aloft building over our area. Expect dry conditions for the end of the short term period and already warm to hot temperatures becoming even moreso by Wednesday. Lows Monday and Tuesday nights range from the low to mid over inland areas and upper 60s to near 70 along the coast. A little warmer Wednesday night with lows mainly in the upper 60s inland and low to mid 70s at the coast. Highs on Tuesday around 90 to low 90s inland and mid to upper 80s at the coast, a little warmer on Wednesday highs with in the low to mid 90s inland but still mid to upper 80s along the coast. /12 && .EXTENDED TERM /Thursday Through Sunday/...General weak ridging continues over the forecast area through Friday with little to no rain expected through that time frame. Ridging begins to break down from west to east over the weekend as as surface cold front and weak upper trough moves toward and then over the region Saturday and Sunday. Moisture gradually increases as the system approaches from the west, and at least scattered coverages of mainly afternoon showers and storms will return for both Saturday and Sunday. Guidance continues to advertise temperatures well above seasonal norms through the extended period, with lows generally in the upper 60s to low 70s and highs in the mid 80s along the coast, with lower to mid 90s inland. /12 && .MARINE...A diurnal wind pattern remains in place through Tuesday with sea breeze winds increasing near the coast and over area bays during the day and a land breeze at night. This diurnal wind pattern will be augmented by any convective complexes that move across coastal waters through Monday night with temporary offshore surges with storms. A light to moderate southwesterly flow will become established by the middle to latter portions of the upcoming week. Seas remain around 1 foot through Monday, increasing to 1 to 2 feet by Tuesday. MM/25 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, May 15, 1:32 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
132 PM CDT Sun May 15 2022
FLZ205-206-151915-
Okaloosa Inland FL-Okaloosa Coastal FL-
132 PM CDT Sun May 15 2022
...Strong thunderstorms will impact portions of southern Okaloosa
County through 215 PM CDT...
At 132 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles northwest of
Eglin Air Force Base to 7 miles north of Santa Rosa Beach. Movement
was southwest at 10 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Niceville, Destin, Eglin AFB, Valparaiso, Lake Lorraine and Shalimar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3039 8660 3040 8660 3040 8656 3043 8656
3043 8659 3046 8660 3044 8660 3042 8659
3059 8672 3070 8639 3045 8639 3045 8642
3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 1832Z 065DEG 8KT 3064 8635 3049 8626
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, May 15, 3:12 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Mobile AL
312 PM CDT Sun May 15 2022
ALZ264-266-152100-
Baldwin Coastal AL-Baldwin Central AL-
312 PM CDT Sun May 15 2022
...A strong thunderstorm will impact portions of southeastern Baldwin
County through 400 PM CDT...
At 312 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Elberta, or 5 miles east of Foley, moving
northeast at 5 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Foley, Orange Beach and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3026 8768 3028 8768 3028 8766 3029 8768
3054 8769 3051 8745 3031 8754 3032 8755
3031 8758 3033 8758 3035 8757 3033 8759
3036 8760 3034 8761 3032 8759 3030 8762
3030 8754 3029 8754 3028 8756
TIME...MOT...LOC 2012Z 210DEG 5KT 3038 8759
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, May 15, 3:15 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
315 PM CDT Sun May 15 2022
FLZ203-205-152045-
Okaloosa Inland FL-Santa Rosa Inland FL-
315 PM CDT Sun May 15 2022
...A strong thunderstorm will impact portions of west central
Okaloosa and east central Santa Rosa Counties through 345 PM CDT...
At 315 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 6 miles south of Baker, or 8 miles southwest of
Crestview, moving south at 10 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central
Okaloosa and east central Santa Rosa Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3080 8676 3074 8660 3058 8661 3057 8691
TIME...MOT...LOC 2015Z 022DEG 8KT 3070 8670
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, May 15, 3:30 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
330 PM CDT Sun May 15 2022
ALZ264-266-FLZ201-202-152115-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Escambia Coastal FL-
330 PM CDT Sun May 15 2022
...A strong thunderstorm will impact portions of southeastern Baldwin
and central Escambia Counties through 415 PM CDT...
At 329 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles west of Gonzalez, moving south at 10 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Baldwin and central Escambia Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3041 8737 3043 8734 3046 8737 3045 8740
3047 8742 3045 8742 3044 8739 3042 8740
3042 8741 3044 8756 3071 8748 3070 8729
3041 8734
TIME...MOT...LOC 2029Z 017DEG 9KT 3058 8742
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, May 15, 3:57 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
357 PM CDT Sun May 15 2022
FLZ202>204-152145-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
357 PM CDT Sun May 15 2022
...A strong thunderstorm will impact portions of southwestern Santa
Rosa and south central Escambia Counties through 445 PM CDT...
At 357 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Pace, moving south at 5 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Gulf Breeze, Goulding, Myrtle Grove, Oriole Beach,
Pea Ridge and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3067 8727 3069 8709 3044 8709 3044 8710
3052 8710 3058 8718 3057 8719 3049 8715
3037 8717 3037 8715 3040 8708 3038 8708
3035 8714 3036 8720 3034 8720 3034 8708
3033 8718 3031 8736
TIME...MOT...LOC 2057Z 007DEG 5KT 3060 8716
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, May 15, 4:01 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
401 PM CDT Sun May 15 2022
ALZ263-265-152145-
Mobile Coastal AL-Mobile Central AL-
401 PM CDT Sun May 15 2022
...A strong thunderstorm will impact portions of southwestern Mobile
County through 445 PM CDT...
At 400 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles northeast of Bayou La Batre. This storm
was nearly stationary.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tillmans Corner, Theodore, Bayou La Batre and Coden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3058 8830 3060 8812 3059 8812 3059 8811
3060 8811 3060 8810 3046 8810 3045 8811
3039 8811 3038 8827
TIME...MOT...LOC 2100Z 168DEG 2KT 3046 8820
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGALThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:32 PM CDT | Special Weather Statement | MOB | Clarke | 43 min |
| May 14, 7:39 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 51 min |
| May 14, 8:08 PM CDT | Areal Flood Advisory | MOB | Clarke, Washington | 3 hr |
| May 14, 8:21 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 39 min |
| May 14, 8:59 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 46 min |
| May 14, 9:44 PM CDT | Special Weather Statement | MOB | Mobile | 31 min |
| May 14, 10:26 PM CDT | Special Weather Statement | MOB | Mobile | 49 min |
| May 14, 11:43 PM CDT | Special Marine Warning | MOB | 62 min | |
| May 14, 11:44 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| May 15, 12:26 AM CDT | Special Marine Warning | MOB | 98 min | |
| May 15, 1:19 PM CDT | Special Marine Warning | MOB | 86 min | |
| May 15, 1:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| May 15, 3:33 PM CDT | Special Marine Warning | MOB | 117 min | |
| May 15, 4:01 PM CDT | Special Weather Statement | MOB | Mobile | 44 min |
| May 15, 4:12 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 22 min |
| May 15, 4:35 PM CDT | Special Weather Statement | MOB | Baldwin | 40 min |
| May 15, 4:40 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 39 min |
| May 15, 4:48 PM CDT | Special Weather Statement | MOB | Crenshaw | 42 min |
| May 15, 5:14 PM CDT | Special Weather Statement | MOB | Covington | 46 min |
| May 15, 5:57 PM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| May 15, 6:19 PM CDT | Special Weather Statement | MOB | Baldwin | 41 min |
| May 15, 6:24 PM CDT | Special Weather Statement | MOB | Mobile | 51 min |
| May 15, 6:27 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 48 min |
| May 15, 6:31 PM CDT | Special Marine Warning | MOB | 59 min | |
| May 15, 1:32 PM CDT | Special Weather Statement | MOB | Okaloosa | 43 min |
| May 15, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 47 min |
| May 15, 2:47 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 43 min |
| May 15, 3:12 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| May 15, 3:15 PM CDT | Special Weather Statement | MOB | Okaloosa | 30 min |
| May 15, 3:27 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 48 min |
| May 15, 3:30 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| May 15, 3:57 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| May 15, 4:32 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| May 15, 4:58 PM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 47 min |
| May 15, 5:28 PM CDT | Flash Flood Warning | MOB | Escambia | 2 hr |
| May 15, 5:41 PM CDT | Special Weather Statement | MOB | Escambia | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.